Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Continuous bleeding post miscarriage pills, all clear report - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   hi
Doctor :   how can i help you?
User :   i recently had an abortion by medical pill
Doctor :   ok
User :   the procedure went well and after 3 weeks i was given the all clear but i am still bleeding
User :   is that normal
Doctor :   Mifepristone blocks the hormone progesterone needed to maintain the pregnancy. Because this hormone is blocked, the uterine lining begins to shed, the cervix begins to soften and bleeding may occur.
Doctor :   Because the woman chooses when she takes the second medication within the time frame of 24 to 72 hours after the first medication, she has some control over the timing of when she expels the pregnancy and experiences the side effects of bleeding and cramping
Doctor :   are u there?
User :   but i failed to tell them that i had previously had one this was due to the circumstances that
Doctor :   ok
Doctor :   do u know which pill u used
User :   does that affect anything
User :   me... somthing
User :   i can't really remember
Doctor :   no problem
Doctor :   since when is the bleeding
Doctor :   occuring?
User :   its being continous since the 2nd set of pills and the

Doctor :   I need to ask you few question and our interaction can take 15 to 20 more minutes, you might want to take a complete chat with a discount, in case you can use this code MED374
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor